Asthma With Skin Allergies?

Illustration of Asthma With Skin Allergies?
Illustration: Asthma With Skin Allergies? drhuiallergist.com

Hello, HealthReplies.com, I am a 50 year old male, I suffer from asthma and allergies, this is the second relapse and it has been 1 month ago and has been handled by a doctor, at Rotgen and I moved to another (general) doctor, I am in diagnosed with TB, I was given the Resrp of 4 kinds of TB drugs and had to take medication for 6 months, never broke up, had to be routine continuously for 6 s / d. 9 months, complaints. I have no breath, I can already normalize but my allergies are getting worse, I have been taking the medication for more than 1 month, after I read a lot of articles about Asthma Allergy and TB, there are many differences between Asthma and TB sufferers, the question is “Do I have no problem if I stop taking the TB Drugs .. (1. Pyrazinamide 500mg, 2. Rifampicin 400mg 3. Ethambutol HCI 500 mg 4. TB Vit Isoniazid 400mg. That is HealthReplies.com, please info … I thank you very much.

1 Answer:

Hi Kanisman,

Thank you for asking HealthReplies.com.

Asthma bronchiale (asthma) occurs due to inflammation of the lower airways so that the diameter narrows and excessive mucus is produced. This condition at first glance can indeed cause the sufferer to cough. Not only that, people with asthma will generally experience shortness of breath, additional breath sounds (wheezing), chest pain, sleep disturbances, and various other complaints. Asthma has no known origin. However, many studies state that this condition can be triggered mainly by genetic factors (heredity), namely those associated with atopic tendencies. This atopic condition also underlies the emergence of several other diseases, for example atopic dermatitis (often referred to as skin allergies) or allergic rhinitis (inflammation of the nasal mucosa that is triggered by allergies).

As mentioned above, people with asthma often show symptoms that closely resemble tuberculosis (TB), namely coughing. TB can also make sufferers experience chest pain, shortness of breath, coughing up blood, prolonged low-grade fever, producing excessive sweating, losing weight, swollen lymph nodes, and various other complaints. Because the symptoms are almost the same, and they often occur simultaneously in one individual, sufferers who experience asthma symptoms are often recommended to do TB screening tests, including sputum tests, X-rays, blood tests, and so on. The diagnosis of TB is generally not only confirmed through a physical examination and interviews, but also by considering the results of these investigations. So, the new doctor will give you anti-TB drug therapy (OAT) if based on the results of all these examinations it leads to TB infection.

Regular consumption of TB drugs until complete is one of the important keys that determine the success of TB therapy. Of course this is not easy, because it takes a long time, namely at least 6 months. However, with good discipline, TB disease can certainly be cured. Respiratory tract infections, including TB, can be one of the factors that trigger asthma attacks. Therefore, by treating TB, you can indirectly minimize the recurrence of your asthma attack.

After undergoing OAT treatment, generally TB symptoms will improve in the first 1 to 2 months. However, you should not use this condition as a benchmark to stop consuming OAT. Because, the microorganisms that cause TB are very skilled and susceptible to resistance (immunity) to antibiotics if not treated properly (less than 6 months). Indeed, consumption of OAT, like consumption of other drugs, still has a risk of side effects. The side effects that often arise due to the consumption of OAT can be divided into 2, namely mild (for example nausea, decreased appetite, abdominal pain, joint pain, tingling sensation, feeling hot in the body, or reddish urine) and severe (such as itching and skin rashes). redness, deafness, balance disturbances, jaundice, confusion, vomiting, visual disturbances, shock). However, as long as you consume OAT properly and undergo regular control to a doctor or pulmonologist, the risk of side effects can certainly be minimized. So, you should not just stop OAT therapy without consulting your doctor right away.

Regarding the symptoms of a skin allergy that you are experiencing (or what is often called atopic dermatitis), you should look more closely at any time these allergy symptoms appear. As much as possible, try to avoid triggering the appearance of these allergic symptoms. Improve your personal hygiene, use a soap suitable for your skin type, and wear clean, soft clothing. If there is a very irritating itching sensation on the skin, you should not scratch it too much, but only give salycil powder or calamine lotion. If the complaint still doesn't get better within 3 to 5 days, don't hesitate to go to a dermatologist directly to get proper treatment.

I hope this helps.

dr. Nadia Nurotul Fuadah

: by

Related Question

What Causes The Lump At The Cervix?

What Causes The Lump At The Cervix?

(7 months ago)

sorry I want to ask for two months I haven’t had my period I have checked to the doctor but there is no problem and for two months there is a lump in the mouth of the uterus ... Read more

How Come It’s Been 2 Days In My Stomach And Body Heat When Lying Down?

How Come It’s Been 2 Days In My Stomach And Body Heat When Lying Down?

(11 months ago)

Hello, I want to ask. It has been 2 days since my body has dizziness and nausea. Everything got worse when I lay down my body felt hot and my chest was a little tight, what kind of... Read more

The Benefits Of Gabapentin For Vertigo Sufferers?

The Benefits Of Gabapentin For Vertigo Sufferers?

(8 months ago)

My wife has vertigo and got gabapentin from a doctor, so the question is whether the drug is suitable? As far as I know, the Gobapentin medicine for those with epilepsy, please enl... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *